Publications
Search

Publications :: Search

New stabilization conditions for continuous fuzzy models using their discretized forms.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: New stabilization conditions for continuous fuzzy models using their discretized forms.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2014
    Publication type: Conference paper
    Authors:
    No. First name Last name Show
    1. Ameni Ellouze
    2. Mohamed Ksantini
    3. Jimmy Lauber
    4. François Delmotte
    5. Mohamed Chtourou
    Download (by DOI): 10.1108/IJICC-10-2013-0048
    BibTeX: journals/ijicc/EllouzeKLDC14
    DBLP: db/journals/ijicc/ijicc7.html#EllouzeKLDC14
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Int. J. Intelligent Computing and Cybernetics
    Year: 2014
    Volume: 7
    Number: 2
    DBLP: db/journals/ijicc/ijicc7.html